RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kalimullin, Rustam Èmirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:89
Abstract pages:313
Full texts:74
References:35
E-mail:

http://www.mathnet.ru/eng/person59827
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. A. A. Davydov, V. V. Zyablov, R. E. Kalimullin, “Special sequences as subcodes of Reed–Solomon codes”, Probl. Peredachi Inf., 46:4 (2010),  56–82  mathnet  mathscinet; Problems Inform. Transmission, 46:4 (2010), 321–345  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021